A 27-year-old female asked:
Disclaimer

since lexapro dosage has been increased, i've had increased anxiety, feeling overall horrible, and eye twitching. could it be serotonin syndrome?

1 doctor answer
Dr. Steven Griggs
39 years experience Clinical Psychology
Maybe, but: it sounds like side effects of the medication if everything else has been eliminated. Make an appointment with your prescribing MD right away. If you can't do that, go to an Urgent Care facility, and as a last resort, leave a message with your MD telling him/her your symptoms and ask that s/he leave you voice mail instructions in the interim.
Answered on Jan 25, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 37-year-old female asked:
Dr. Stuart Hickerson
32 years experience Family Medicine
Venlafaxine: The medication is associated with the following side effects in over 10 percent of people that take the medication: asthenia, dizziness, dry mouth, he ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Serotonin syndrome: I have never seen a case of serotonin syndrome but have been careful not to prescribe the vast array of medications that shouldn't be combined with ss ... Read More
1
1 thank
A 42-year-old male asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Impossible to say: Since serotonin syndrome does not appear to be a dose related phenomenon with various psychotropics that act on serotonin receptors, i don't know that ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
NO: Lexapro does not cause "floater"; however, eye twitching ( rare) could be from neurological side effects
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month